# SDR EIA2000246

- Difficulty date: September 3, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1-CHECK, FOUND BULK CARGO COMPARTMENT, FLOORBEAM SUPPORT CRACKED AT BS 1940 RBL 2 TO RBL 23.  FLOORBEAM REPAIRED PER SRM 51-40-04 AND HAECO LOMC018 AND LOMC010.  (M)
